# SDR DL76S030648

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 53,242 hours, 26,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T12121
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING / LT / INBD FLAP / INBD SUPPORT BEAM / SUPPORT NR 4 :    FLAP ATTACH HOLE CORROSION THE LT INBD FLAP INBD SUPPORT BEAM WAS FOUND WITH CORROSION IN THE AFT INBD AND AFT OUTBD ATTACH LUG HOLES.  THE HOLES  WERE REAMED TO REMOVE CORROSION, HFEC INSPECTED, OVERSIZED, AND ALUMINUM BUSHINGS INSTALLED TO RESTORE THE AREA.  THE   REPAIR WAS ACCOMPLISHED IAW ER/A 385379-14.
